Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

October 12, 2014Dawson County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 12, 2014, 2:13 AM EDT for Dawson County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2014, 2:13 AM EDT (06:13 UTC)
Expired
Oct 12, 2014, 3:00 AM EDT
In force
47 min
Issued by
NWS Atlanta, GA

County Dawson County, GA

The radar

The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 908 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
908 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WWUS82 KFFC 120613
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT SUN OCT 12 2014

GAZ013-014-021-022-120700-
213 AM EDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 300 AM
EDT...

AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALESKA...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES THROUGH 300
AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALESKA...
SALACOA VALLEY...TALMADGE...BALL GROUND...TATE...NELSON...
MARBLEHILL...REAVIS MOUNTAIN...HIGHTOWER...HOLLIS LATHEM RESERVOIR...
JUNO...SILVER CITY...MCKEE...LUMPKIN AND DOUGHERTY. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3447 8411 3442 8398 3441 8397 3439 8398
      3434 8397 3424 8455 3441 8461 3453 8418
TIME...MOT...LOC 0613Z 255DEG 24KT 3435 8447

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 12, 2:04 AM EDT, 9 minutes earlier.

Area forecast discussion, Oct 12, 2:04 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 AM EDT SUN OCT 12 2014

.UPDATE...
/ISSUED AT 1030 PM EDT SAT OCT 11 2014/
SOME REDEVELOPMENT OF CONVECTION ACROSS NORTH AL/GA SO CHANCE POPS
STILL LOOK OKAY FOR THE NORTHERN ZONES OVERNIGHT. NO CHANGES
OTHERWISE.

41

.PREVIOUS...
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
LOW CLOUD DECK THAT AFFECTED MOST OF WEST CENTRAL GEORGIA THIS
MORNING HAS SINCE LIFTED INTO A SCATTERED CU DECK AND ACTED AS THE
FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS THE ATLANTA METRO.
INSTABILITY AXIS SHOULD SET UP JUST SOUTH OF THIS FOR THE
REMAINDER OF THE AFTERNOON AND HAVE PLACED HIGHEST POPS THERE
ALTHOUGH STILL REMAINING IN THE MID RANGE CHANCE CATEGORY. EXPECT
CAPE VALUES TO INCREASE TO AROUND 2000 TO 2500 MAX FOR THIS
AFTERNOON. SOME MID LEVEL SHEAR NOTED IN VICINITY OF THIS
INSTABILITY AXIS AS WELL SO CANNOT RULE OUT SOME ADDITIONAL STRONG
STORMS WITH HAIL THE PRIMARY THREAT. WILL CONTINUE THIS MENTION IN
THE HWO FOR THE REMAINDER OF THIS EVENING.

ANOTHER STRONGER IMPULSE TONIGHT PER MODEL CONSENSUS BUT SHOULD
ONLY RESULT IN ISOLATED TO LOW END SCATTERED COVERAGE AT BEST WITH
NORTHERN GEORGIA AREAS FAVORED AT THIS TIME. ADDITIONAL LOW CLOUD
POTENTIAL TONIGHT AS WELL WITH CONTINUED LOW LEVEL MOISTURE TO THE
WEST AND APPROACHING WEDGE FRONT FORM THE NORTHEAST. LOOKS LIKE
JUST ENOUGH FLOW TO RESULT IN MORE LOW CLOUDS THAN FOG AT THIS
POINT.

PRETTY MUCH THE SAME FOR SUNDAY WITH FOCUS BEING PERHAPS EVEN
FURTHER TO THE WEST AND NORTH FOR MOST SUBSTANTIAL THUNDERSTORM
DEVELOPMENT. STILL CANNOT RULE OUT AN ISOLATED THUNDERSTORM
ANYWHERE IN THE FORECAST AREA AND WILL BE ABOVE GUIDANCE IN THOSE
AREAS. TO THE NORTH HOWEVER...WITH ORGANIZED COMPLEX LIKELY TO BE
OVER THE TENNESSEE AND OHIO VALLEYS...WILL KEEP OUR NORTHERN MOST
POPS SLIGHTLY BELOW THAT OF GUIDANCE.

DEESE

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MAIN CONCERN CONTINUES TO BE WITH FROPA MONDAY NIGHT INTO TUESDAY.
GUIDANCE HAS TRENDED A BIT LESS PROGRESSIVE SO HAVE ADJUSTED
HIGHEST POPS TO BE MAINLY LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. MODELS STILL IN GOOD AGREEMENT WITH STRONG SHEAR THOUGH
SOME LIMITED CAPE. WILL HAVE TO CLOSELY WATCH THIS WITH FUTURE
UPDATES SINCE ANY LATER TRENDS MAY MAKE A BIG DIFFERENCE WITH
PROGGED INSTABILITY ACROSS THE AREA ON TUESDAY. HAVE ADJUSTED QPF
AS WELL...TAKING A BLEND OF SOLUTIONS RESULTING IN 1-2 INCH STORM
TOTALS WITH HIGHEST NORTH AND LOWEST SOUTHEAST.

BAKER

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
/ISSUED AT 410 AM EDT SAT OCT 11 2014/
WEAK CAD INITIALLY RAPIDLY ERODES AS DEEP SOUTHERLY FLOW SETS UP ON
MONDAY.

MAIN CONCERN IN LONG TERM PERIOD IS THREAT FOR SEVERE CONVECTION
MONDAY NIGHT AND TUESDAY. 00Z MODEL RUNS CONTINUE TO SHOW SOME
DISCREPANCIES AS FAR AS TIMING THE ARRIVAL OF THE COLD FRONT IN
NORTHWEST GA...WITH NAM/GFS 06Z ARRIVAL 6 HOURS FASTER THAN
ECMWF/UKMET. GFS/NAM DEEPENS THE UPPER LEVEL LOW OVER THE NORTHERN
PLAINS...WHILE ECMWF/UKMET ARE NOT NEARLY AS DEEP AND FURTHER EAST.
IN ANY CASE...DEEP SOUTHERLY FLOW WILL SET UP AHEAD OF THE SYSTEM ON
MONDAY...INCREASING OVERNIGHT INTO TUESDAY. GFS CONTINUES TO SHOW
60KTS AT 850MB OVER PORTIONS OF NORTH GA BETWEEN 06-12Z...AND GOOD
SHEAR. MODELS ARE SHOWING GOOD MOISTURE TRANSPORT MONDAY...WITH
PWATS INCREASING TO 1.5-2 INCH RANGE. WILL CONTINUE TO MONITOR FOR
POSSIBLE SEVERE THREATS MONDAY NIGHT INTO TUESDAY.

MODELS CONTINUE TO DISAGREE WITH OVERALL PATTERN THROUGH THE END OF
THE WEEK.  GFS LIFTS UPPER LOW INTO NEW ENGLAND ALLOWING SURFACE
HIGH PRESSURE TO BUILD ACROSS THE SOUTHEAST...WHILE ECMWF HOLDS THE
UPPER LOW OVER THE SOUTHERN OHIO VALLEY WITH CLOUDS/PRECIP HANGING
OVER NORTH GEORGIA.  WILL CONTINUE TO LEAN TOWARD DRIER/COOLER GFS
THROUGH END OF LONG TERM PERIODS.  SHOULD SEE COOLER THAN NORMAL
TEMPERATURES

ATWELL

&&

.AVIATION...
06Z UPDATE...
GFS AND NAM MOS CONTINUES TO SHOW MVFR CIGS SPREADING INTO THE
ATLANTA TAF SITES SOMETIME THIS MORNING... MAYBE BETWEEN 10-12Z...
BUT COULD BE SLIGHTLY LATER. ANY MORNING MVFR CIGS ARE EXPECTED TO
IMPROVE TO VFR LEVEL CIGS BY MID TO LATE MORNING AND WILL LIKELY
PERSIST THROUGH THE AFTERNOON AS AN UPPER DISTURBANCE APPROACHES
FROM THE WEST. THIS DISTURBANCE WILL SPREAD CONVECTION ACROSS MUCH
OF NORTH GA TODAY...AND SHOWERS MAY BRUSH THE ATLANTA AIRPORTS
BETWEEN 18-23Z TODAY... BUT CONFIDENCE IS LOW ON TIMING SO WILL JUST
SHOW VCSH FOR NOW. MODEL AND MOS GUIDANCE SHOWS MVFR AND IFR CIGS
SETTLING BACK IN TONIGHT BY 06-09Z MON. WINDS WILL START OUT SE THIS
MORNING AROUND 3-5KTS... THEN BACK MORE EASTERLY THIS AFTERNOON AS A
CAD WEDGE SPREADS IN FROM THE ENE...WITH SPEEDS AROUND 10KTS OR
LESS... THESE WINDS WILL PERSIST OVERNIGHT.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON LOW CLOUD POTENTIAL THIS MORNING AND AGAIN TONIGHT... AND
TIMING OF CONVECTION TODAY. HIGH ON REMAINING ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  79  60  80 /  40  40  30  20
ATLANTA         67  83  65  81 /  30  30  20  30
BLAIRSVILLE     59  72  56  73 /  50  50  40  30
CARTERSVILLE    61  83  61  80 /  40  40  20  30
COLUMBUS        66  88  65  87 /  30  20  10  30
GAINESVILLE     65  76  60  78 /  40  40  30  30
MACON           61  89  62  86 /  20  20  20  20
ROME            62  83  61  81 /  40  50  30  30
PEACHTREE CITY  63  85  60  83 /  30  30  20  20
VIDALIA         67  90  67  86 /  20  20   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM...ATWELL/BAKER
AVIATION...41
Hazardous weather outlook, Oct 11, 10:46 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EDT SAT OCT 11 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130300-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1046 PM EDT SAT OCT 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS
NORTH GEORGIA OVERNIGHT.

WEATHER HAZARDS EXPECTED...

THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE GUSTY
WINDS AND FREQUENT LIGHTNING.

DISCUSSION...

ANOTHER SHORT WAVE WILL MOVE ACROSS THE TENNESSEE VALLEY
OVERNIGHT. A FEW THUNDERSTORMS ARE POSSIBLE AS THIS FEATURE MOVES
THROUGH NORTH GEORGIA AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SUNDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY
ACROSS NORTH GEORGIA. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL
BE FREQUENT LIGHTNING AND GUSTY WINDS.

MONDAY AND TUESDAY...A STRONG STORM SYSTEM WILL BRING INCREASING
CHANCES FOR THUNDERSTORMS...WITH SEVERE THUNDERSTORMS AND LOCALLY
HEAVY RAINFALL LOOKING INCREASINGLY POSSIBLE. BEST TIMING FOR
SEVERE STORMS LOOKS TO BE LATE MONDAY EVENING INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Oct 11, 11:54 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1154 PM EDT SAT OCT 11 2014

GAZ011-120430-
1154 PM EDT SAT OCT 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CHATTOOGA COUNTY
UNTIL 1230 AM EDT...

AT 1152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRION...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CHATTOOGA COUNTY...INCLUDING AREAS AROUND
JAMES H. FLOYD STATE PARK...BERRYTON...SUMMERVILLE...TRION AND
SUBLIGNA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3459 8538 3458 8536 3459 8527 3459 8511
      3453 8513 3452 8515 3444 8518 3442 8544
      3459 8547
TIME...MOT...LOC 0355Z 260DEG 18KT 3453 8534
Special weather statement, Oct 12, 12:33 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 AM EDT SUN OCT 12 2014

GAZ012-120515-
1233 AM EDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN... SMALL HAIL AND 40
MPH WINDS IN GORDON COUNTY UNTIL 115 AM EDT...

AT 1230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OOSTANAULA...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH...PEA SIZED HAIL AND BRIEF HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS GORDON COUNTY THROUGH 115 AM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PLAINVILLE...OOSTANAULA...SUGAR VALLEY...CALHOUN...RESACA...
NICKELSVILLE...SONORAVILLE...AUDUBON...REDBUD...FAIRMOUNT...RANGER
AND OAKMAN.

&&

LAT...LON 3463 8491 3461 8486 3462 8471 3461 8472
      3461 8473 3458 8465 3441 8465 3439 8498
      3440 8509 3446 8511 3447 8509 3454 8509
      3455 8506 3462 8506
TIME...MOT...LOC 0433Z 269DEG 18KT 3451 8503
Special weather statement, Oct 12, 1:32 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 AM EDT SUN OCT 12 2014

GAZ012-013-020-021-120615-
132 AM EDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL 215 AM
EDT...

AT 131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOLSOM...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES THROUGH 215 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ADAIRSVILLE...FOLSOM...SONORAVILLE...WHITE...PINE LOG...FAIRMOUNT...
FUNKHOUSER...LAKE ARROWHEAD...SALACOA VALLEY...WALESKA AND TALMADGE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3449 8450 3426 8447 3425 8495 3443 8497
TIME...MOT...LOC 0532Z 264DEG 23KT 3435 8484
Special weather statement, Oct 12, 2:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT SUN OCT 12 2014

GAZ013-014-021-022-120700-
213 AM EDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 300 AM
EDT...

AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALESKA...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES THROUGH 300
AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALESKA...
SALACOA VALLEY...TALMADGE...BALL GROUND...TATE...NELSON...
MARBLEHILL...REAVIS MOUNTAIN...HIGHTOWER...HOLLIS LATHEM RESERVOIR...
JUNO...SILVER CITY...MCKEE...LUMPKIN AND DOUGHERTY. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3447 8411 3442 8398 3441 8397 3439 8398
      3434 8397 3424 8455 3441 8461 3453 8418
TIME...MOT...LOC 0613Z 255DEG 24KT 3435 8447

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 11:54 PM EDTSpecial Weather StatementFFCChattooga36 min
Oct 12, 12:33 AM EDTSpecial Weather StatementFFCGordon42 min
Oct 12, 1:32 AM EDTSpecial Weather StatementFFCBartow43 min
Oct 12, 4:26 AM EDTSpecial Weather StatementFFCChattooga, Gordon49 min
Oct 12, 5:19 AM EDTSpecial Weather StatementFFCFannin41 min
Oct 12, 5:47 PM EDTSpecial Weather StatementFFCChattooga28 min
Oct 12, 7:49 PM EDTSpecial Weather StatementFFCWhitfield26 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.